Translator Disclaimer
August, 1993 Linear Dependencies Represented by Chain Graphs
D. R. Cox, Nanny Wermuth
Statist. Sci. 8(3): 204-218 (August, 1993). DOI: 10.1214/ss/1177010887

Abstract

Various special linear structures connected with covariance matrices are reviewed and graphical methods for their representation introduced, involving in particular two different kinds of edge between the nodes representing the component variables. The distinction between decomposable and nondecomposable structures is emphasized. Empirical examples are described for the main possibilities with four component variables.

Citation

Download Citation

D. R. Cox. Nanny Wermuth. "Linear Dependencies Represented by Chain Graphs." Statist. Sci. 8 (3) 204 - 218, August, 1993. https://doi.org/10.1214/ss/1177010887

Information

Published: August, 1993
First available in Project Euclid: 19 April 2007

zbMATH: 0955.62593
MathSciNet: MR1243593
Digital Object Identifier: 10.1214/ss/1177010887

Rights: Copyright © 1993 Institute of Mathematical Statistics

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.8 • No. 3 • August, 1993
Back to Top